# SDR HEEA079930

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,922 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Resistor
- Condition: Deteriorated
- Location: Transceiver
- Component: Transceiver
- Component part number: 066106200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAYS ERRONEOUS CODES. CLEAN SWITCH BOARD ASSY, REPAIRED, REPLACED R477 RESISTOR WHICH WAS DETERIORATED.  ADJUSTED FREQUENCY, POWER AND PULSE WIDTH.  BENCH CHECK GOOD.
